# SDR ASOA2012101102343

- Difficulty date: September 26, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 24,337 hours, 22,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT CAP CORRODED, LBL 27 FS 559+112 - 621 AROUND NUTPLATES.  INSTALLED NEW FLOOR SUPPORT CAP IAW SRM 51-42-06, 51-42-21, AND 51-42-22 AND REO 601R-53-61-3778, REV A.
